Choongbum Lee
Choongbum Lee
Verified email at mit.edu - Homepage
Title
Cited by
Cited by
Year
Dirac's theorem for random graphs
C Lee, B Sudakov
Random Structures & Algorithms 41 (3), 293-305, 2012
632012
Two approaches to Sidorenko’s conjecture
JH Kim, C Lee, J Lee
Transactions of the American Mathematical Society 368 (7), 5057-5074, 2016
502016
Resilient pancyclicity of random and pseudorandom graphs
M Krivelevich, C Lee, B Sudakov
SIAM Journal on Discrete Mathematics 24 (1), 1-16, 2010
452010
Some advances on Sidorenko's conjecture
D Conlon, JH Kim, C Lee, J Lee
Journal of the London Mathematical Society 98 (3), 593-608, 2018
412018
Ordered Ramsey numbers
D Conlon, J Fox, C Lee, B Sudakov
Journal of Combinatorial Theory, Series B 122, 353-383, 2017
402017
Shapefit and shapekick for robust, scalable structure from motion
T Goldstein, P Hand, C Lee, V Voroninski, S Soatto
European Conference on Computer Vision, 289-304, 2016
382016
Bisections of graphs
C Lee, PS Loh, B Sudakov
Journal of Combinatorial Theory, Series B 103 (5), 599-629, 2013
382013
Bandwidth theorem for random graphs
H Huang, C Lee, B Sudakov
Journal of Combinatorial Theory, Series B 102 (1), 14-37, 2012
382012
Rank‐width of random graphs
C Lee, J Lee, S Oum
Journal of Graph Theory 70 (3), 339-347, 2012
332012
Corrádi and Hajnal's theorem for sparse random graphs
J Balogh, C Lee, W Samotij
Combinatorics, Probability and Computing 21 (1-2), 23-55, 2012
312012
Ramsey numbers of degenerate graphs
C Lee
Annals of Mathematics, 791-829, 2017
292017
Long paths and cycles in random subgraphs of graphs with large minimum degree
M Krivelevich, C Lee, B Sudakov
Random Structures & Algorithms 46 (2), 320-345, 2015
282015
Robust Hamiltonicity of Dirac graphs
M Krivelevich, C Lee, B Sudakov
Transactions of the American Mathematical Society 366 (6), 3095-3130, 2014
252014
Rainbow Turán problem for even cycles
S Das, C Lee, B Sudakov
European Journal of Combinatorics 34 (5), 905-915, 2013
232013
Packing spanning graphs from separable families
A Ferber, C Lee, F Mousset
Israel Journal of Mathematics 219 (2), 959-982, 2017
222017
The Erdős–Gyárfás problem on generalized Ramsey numbers
D Conlon, J Fox, C Lee, B Sudakov
Proceedings of the London Mathematical Society 110 (1), 1-18, 2015
202015
Number of cliques in graphs with a forbidden subdivision
C Lee, S Oum
SIAM Journal on Discrete Mathematics 29 (4), 1999-2005, 2015
162015
Shapefit: Exact location recovery from corrupted pairwise directions
P Hand, C Lee, V Voroninski
Communications on Pure and Applied Mathematics 71 (1), 3-50, 2018
142018
Self-similarity of graphs
C Lee, PS Loh, B Sudakov
SIAM Journal on Discrete Mathematics 27 (2), 959-972, 2013
142013
Chromatic number, clique subdivisions, and the conjectures of Hajós and Erdős-Fajtlowicz
J Fox, C Lee, B Sudakov
Combinatorica 33 (2), 181-197, 2013
122013
The system can't perform the operation now. Try again later.
Articles 1–20